# SDR ASOA2015070213255

- Difficulty date: June 13, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,717 hours, 24,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS 409+128, WL 69.0, LBL 18 INBD CHANNEL 55 PERCENT FULL SCREEN HEIGHT APPROXIMATELY .250" LENGTH IN RADIUS, FAILING NDT.  REMOVED POST ASSEMBLY AT FS 409+128 LBL 19 IAW SRM 51-42-06.  INSTALLED POST ASSY AT FS 409+128, LBL 18 IAW SRM TASK 51-42-06 AND 601R-53-41-889.  UPON FURTHER INVESTIGATION, FOUND OTBD CHANNEL AT FS 409+128, LBL 18 TO BE GOUGED IN MULTIPLE PLACES, REQUIRES REPLACEMENT.  LOCATED AND DRILLED INBD CHANNEL, PN:601R32208-31S AND OTBD CHANNEL, PN:601R32208-155 IAW SRM 51-40-11.  COMPLIED WITH EC/TC REO:601R-53-41-889 AND MET ALL REQUIREMENTS OF REO:601R-53-41-889, REV A.
